Gotzmann monomials in four variables - Archive ouverte HAL Access content directly
Journal Articles Revista de la Unión Matemática Argentina Year : 2021

Gotzmann monomials in four variables

Vittoria Bonanzinga
  • Function : Author
  • PersonId : 1050716

Abstract

It is a widely open problem to determine which monomials in the n-variable polynomial ring K[x_1,...,x_n] over a field K have the Gotzmann property, i.e. induce a Borel-stable Gotzmann monomial ideal. Since 2007, only the case n ≤ 3 was known. Here we solve the problem for the case n = 4. The solution involves a surprisingly intricate characterization.
Fichier principal
Vignette du fichier
2021 gotzmann monomials.pdf (474.4 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission

Dates and versions

hal-02179711 , version 1 (11-07-2019)
hal-02179711 , version 2 (23-03-2021)

Identifiers

Cite

Vittoria Bonanzinga, Shalom Eliahou. Gotzmann monomials in four variables. Revista de la Unión Matemática Argentina, 2021, 62 (1), pp.67-93. ⟨10.33044/revuma.v62n1a04⟩. ⟨hal-02179711v2⟩
62 View
68 Download

Altmetric

Share

Gmail Facebook X LinkedIn More